Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Withdrawal symptoms of stopping Vyvnase medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I have been taking Vyvanse for several years, my doctor writes three seperate scipts since I see her every 3 months. I have lost my third prescrition and her nurse claims she will not replace it even though they checked with my insurance company and know I did not have it filled. This has never happened and I don''t think this is a med that you are suppose to just quit taking. I have asked to talk to my Dr. but her nurse said she returns the /dr.s calls after she has talked to her. Shouldn't I be able to talk to my own Dr.
Doctor :   Hi,
Doctor :   Dr xxxx here
Doctor :   Please give me a couple of minutes while i read your post
User :   ok
User :   have u read it
Doctor :   yes,
User :   I have 6 times
Doctor :   how can i help you here ?
User :   answer my questions
Doctor :   yes,
User :   would you just let a patient not take a drug that you don't just stop taking
User :   because I lost the script I am 53 and not a drug addict they know I did not fill the script
Doctor :   no, the Vyvnase a one amongst which should not be stopped which is expected to have withdrawal effects
Doctor :   but it should be prescribed by treating doc only
User :   so how can she not write me another prescription if she knows this
Doctor :   yes, she can
User :   this is a psychatrist that have have been seeing for like 9 years
Doctor :   you have to meet her for this
User :   so what I just go through withdrawls for 30 days
Doctor :   its a med known for its addictive proneness
Doctor :   not that way , find a way to talk to her
User :   I can't get passed her nurse
Doctor :   these med are given only on a psychiatrist prescription only
Doctor :   explain her , its really not good to withdraw them this way
Doctor :   i mean missing a weeks dose can have unfavorable effects
User :   I have an appointment in a month with her and she will write me new scripts at that time
User :   the nurse said they have nothing available before then
Doctor :   no should not wait for a month
Doctor :   and it is not an OTC for sure
Doctor :   you have to get the script for the treating psychiatrist
User :   I know it is a class III so how can they just let me go without out it
User :   that is what I am trying to do
Doctor :   How can i help you in this issue ?
User :   sje is a psychatrist and I have been her patient for 9 years
Doctor :   ok,
User :   I guess you can't
User :   what kind of withdrawl can I expect
Doctor :   i shall refer you to one of the psychiatrist in our panel , i consider he may be of help ,
User :   thank you
Doctor :   there are many serious aftereffects due to withdrawal
Doctor :   you can land up with abnormal sensorium to full blown seizure
Doctor :   here i do it for you
Doctor :   you see a green pop up , it will guide you to the specialist
Doctor :   i am sure he can be of help
User :   ok
Doctor :   Do not delay in taking the med
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor